Heart racing

mouseymousey
mouseymousey Member Posts: 283
edited 31. Jul 2009, 12:10 in Living with Arthritis archive
Hi, Anyone know if this is a side effect of something? I've had it a few times of late. I cut out coffee as I thought that wasn't helping. Its not panic related (I'm fine in that respect). Many thanks

Comments

  • woodbon
    woodbon Member Posts: 4,969
    edited 30. Nov -1, 00:00
    Hello, That must be a frightening sensation for you. I think that your mind will only be put at rest, if you go and see the GP. It may well be nothing, but you should'nt ignore a symptom like that. Not just for physical reasons, but also because its mentally bad for you. Its probally nothing, but check it out. :wink: Love Sue
  • elnafinn
    elnafinn Member Posts: 7,412
    edited 30. Nov -1, 00:00
    Hi mousey

    Heart racing can be a side effect of many things. One that springs to mind is a thyroid problem but as we having no facts to go on from your posting, I would suggest you have a chat with your gp. It is obviously giving you cause for concern, to have started a thread on it, so it is best that you get some advice and put your mind at rest.

    Look after yourself,
    Elna x
  • topgirl
    topgirl Member Posts: 290
    edited 30. Nov -1, 00:00
    Maybe Painkillers :?:
    i some times get it with co-codamol...
    Hope this helps
    x
  • mouseymousey
    mouseymousey Member Posts: 283
    edited 30. Nov -1, 00:00
    Just to say thanks and to clarify I will ask my GP too. I hate to keep bothering her as I could end up there every week! You know how it is.
    I read a lot on the site and sometimes I print things or mention things, like to think I have some 'control' over this..(yeah who am I kidding)?? Thanks again
  • woodbon
    woodbon Member Posts: 4,969
    edited 30. Nov -1, 00:00
    Hello, I think we all know how you feel about going to your GP! I often think that I need a regular, weekly appointment! :shock: I'm sure the doc will be able to help you, though. Love Sue
  • debatat
    debatat Member Posts: 659
    edited 30. Nov -1, 00:00
    Hi are you on steroids? I find they make my heart race. You should get it checked with gp just to make sure though. I know what you mean, I feel as though I never leave the doctors sometimes!! Let us know how you get on.

    Deb
  • breane
    breane Member Posts: 392
    edited 30. Nov -1, 00:00
    Hi,Like the other have said,it could be due to the meds you are on but it's always best to get it checked out with your GP.Years ago I had what I thought was palpitations.My GP did get it checked out and it showed I had an extra stystolic heartbeat.It's where the heart misses a beat and then regulates itself,hence a feeling of the heart racing or beating fast.He said I was probably born with it but it didn't show up until I was in my early thirties.It's not serious and no treatment is needed.Apparently athletes can suffer with it.Still,just get it checked when you next see your GP. Breane. :)
  • c4thyg
    c4thyg Member Posts: 542
    edited 30. Nov -1, 00:00
    Are you on steroids? I had really bad palpitations when I took them. At first I thought I was having a heart attack but they tended to only last about 15 minutes at a time. I was extremely anxious on steroids and I think the racing heart was part of that. If you are worried or they keep happening please see your GP. Some deficiencies can do it and they are usually caused by meds and easily treated.

Who's Online

7
Chrissie_52
Chrissie_52
frogmorton
frogmorton
chartilian
chartilian
+4 Guests